Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 96, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 6, 2013, 3:18 PM EST. It took effect at Dec 7, 2013, 12:00 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2013, 3:18 PM EST (20:18 UTC)
- In effect from
- Dec 7, 2013, 12:00 AM EST
- Expired
- Dec 7, 2013, 11:26 AM EST
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
591 WHUS71 KPHI 062018 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 318 PM EST FRI DEC 6 2013 ANZ430-431-071000- /O.NEW.KPHI.SC.Y.0096.131207T0500Z-131207T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 318 PM EST FRI DEC 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM EST SATURDAY. * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. * TIMING...THE GREATEST CHANCE FOR SMALL CRAFT ADVISORY CRITERIA WILL BE LATE TONIGHT AND EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-071000- /O.EXT.KPHI.SC.Y.0095.000000T0000Z-131207T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 318 PM EST FRI DEC 6 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SATURDAY... * WINDS...NORTH 10 TO 20 KT WITH GUSTS TO AROUND 25 KT. * SEAS...3 TO 5 FEET. * OUTLOOK...AN EXTENSION OF THE ADVISORY IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
841 WHUS71 KPHI 070220 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 920 PM EST FRI DEC 6 2013 ANZ450>455-071530- /O.CON.KPHI.SC.Y.0095.000000T0000Z-131207T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 920 PM EST FRI DEC 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. * OUTLOOK...AN EXTENSION OF THE ADVISORY IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-071530- /O.CON.KPHI.SC.Y.0096.131207T0500Z-131207T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 920 PM EST FRI DEC 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY... * WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. * TIMING...THE GREATEST CHANCE FOR SMALL CRAFT ADVISORY CRITERIA WILL BE LATE TONIGHT AND EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
637 WHUS71 KPHI 070904 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 404 AM EST SAT DEC 7 2013 ANZ450>455-072215- /O.EXT.KPHI.SC.Y.0095.000000T0000Z-131208T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 404 AM EST SAT DEC 7 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-071800- /O.CON.KPHI.SC.Y.0096.000000T0000Z-131207T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 404 AM EST SAT DEC 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
023 WHUS71 KPHI 071626 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1126 AM EST SAT DEC 7 2013 ANZ430-431-071730- /O.CAN.KPHI.SC.Y.0096.000000T0000Z-131207T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1126 AM EST SAT DEC 7 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. $$ ANZ450>455-080000- /O.CON.KPHI.SC.Y.0095.000000T0000Z-131208T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1126 AM EST SAT DEC 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 11:48 AM EST, 3 hours 30 minutes earlier.
Area forecast discussion, Dec 6, 11:48 AM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 AM EST FRI DEC 6 2013
.SYNOPSIS...
A COLD FRONT OVER SOUTHERN DELAWARE WILL MOVE OFFSHORE THIS
AFTERNOON AS A SERIES OF LOW PRESSURES MOVE ALONG THE BOUNDARY.
HIGH PRESSURE WILL BRIEFLY BUILD ACROSS THE NORTHEAST SATURDAY
NIGHT INTO SUNDAY. AN AREA OF LOW PRESSURE WILL DEVELOP ACROSS THE
LOWER MISSISSIPPI RIVER VALLEY, THEN STRENGTHEN AS IT MOVES
NORTHWARD INTO THE GREAT LAKES SUNDAY NIGHT. THIS WILL LIFT WARM
FRONT ACROSS THE AREA EARLY MONDAY, FOLLOWED BY A COLD FRONT
MONDAY NIGHT. A WEAK CLIPPER SYSTEM MAY SKIRT ACROSS THE NORTHERN
TIER OF THE COUNTRY EARLY NEXT WEEK BEFORE HIGH PRESSURE BUILDS
ACROSS THE REGION LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD FRONT IS JUST ABOUT TO CLEAR SOUTHERN DELAWARE.
TEMPERATURES WHICH FELL OFF THE CLIFF ONCE IT WENT THROUGH ARE
STARTING TO SLOW OR STALL. THE LATEST ESTF UPDATE TRIED TO KEEP UP
WITH THE PACE.
PCPNWISE WE HAVE CAT POPS AS THE NEXT WAVE OF PRECIPITATION IS
ENTERING OUR CWA. BELIEVE THUNDER IN VA WILL REMAIN SOUTH OF OUR
CWA.
THE 12Z SOUNDINGS SHOW HOW TOPSY TURVY OUR ATMOSPHERE IS AS
PITTSBURGH HAS THE SAME TEMP AT 850MB AND 700MB (0C) AND TO OUR
WEST ITS SNOWING AT A RELATIVELY HIGH 1000-500MB THICKNESS (546DM)
AND A RELATIVELY LOW 1000-850MB THICKNESS (LESS THAN 1290M). THE
SOUNDINGS STILL REEK OF SLEET AND WE BELIEVE THE 12Z GFS AND THE
GFS ALL ALONG HAS HAD A BETTER HANDLE ON IT THAN THE WRF-NMMB. WE
ADDED SOME SLEET THIS AFTERNOON IN THE POCONOS. LATEST HRRR
STABILIZES TEMPS THERE AND UPWIND TEMPS ARE STILL AT OR ABOVE
FREEZING, SO THINKING ABOUT FREEZING RAIN CONCERNS NOT STARTING
UNTIL AROUND THE EVENING COMMUTE AND NOT SOONER ARE HOLDING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
WHAT WAS DESCRIBED FOR THE POCONOS IS EXPECTED TO START OCCURRING IN
SUSSEX COUNTY NJ THIS EVENING. THERE IS ABOUT A 50/50 SPLIT AS TO
WHERE SUB FREEZING TEMPS STALL IN OUR CWA OVERNIGHT WITH HALF OF
THE MODELS STOPPING IT ALONG THE POCONO LEHIGH VALLEY BORDER AND
IN SUSSEX COUNTY NEW JERSEY. WILL WAIT ON THE 12Z MODEL DATA TO
MAKE ANY FURTHER CHANGES. MOS/MET GUIDANCE TEMPS WERE VERIFYING
FAIRLY CLOSE TO REALITY IN THE COLDER AIR TO OUR NW.
THE NEXT WAVE WILL ARRIVE OVERNIGHT AND BRING A DECENT ROUND OF RAIN
TO MUCH OF THE AREA. TEMPERATURES ACROSS THE SRN POCONOS AND NRN NJ
WILL BE MARGINAL AND P-TYPE ISSUES ABOUND. WE EXPECT THAT IT WILL
BECOME COLD ENOUGH FOR SOME SNOW AND IN BETWEEN A SLEETY MIX AND A
CHANCE FOR SOME FREEZING RAIN ALSO. CONFID IN FREEZING RAIN IS
LOW...SINCE GROUND TEMPERATURES WILL NOT HAVE YET COOLED ENOUGH TO
FREEZE MUCH. A SLUSHY COATING TO IP/SN WITH UP TO AN
INCH WILL BE FOUND OVER THE NRN MOST AREAS. PRECIP ENDS GRADUALLY
FROM W TO E AFTER MIDNIGHT AND WILL PROBABLY BE DONE IN MOST AREAS
BY DAWN SAT.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
A BREAK IN THE WEATHER LOOKS LIKELY FOR SATURDAY INTO SATURDAY NIGHT
BEFORE A RETURN OF UNSETTLED WEATHER FOR THE END OF THE WEEKEND INTO
EARLY NEXT WEEK. THE FRONT COLD FRONT AFFECTING THE AREA TODAY WILL
HAVE PUSHED TO OUR SOUTH BY SATURDAY MORNING. IT IS POSSIBLE SOME
LINGERING SHOWERS MAY OCCUR FOR OUR COASTAL AND SOUTHERN AREAS EARLY
ON SATURDAY, BUT DRIER AIR IS EXPECTED TO BUILD ACROSS THE AREA AND
THERE WILL NOT BE MUCH OF ANY VORTICITY IMPULSES TO HELP CREATE ANY
SHOWER ACTIVITY FOR THE REMAINDER OF THE DAY. HIGH PRESSURE WILL
BEGIN PUSHING INTO THE AREA FROM THE WEST LATE SATURDAY INTO
SATURDAY NIGHT WHICH SHOULD HELP KEEP THE WEATHER DRY INTO SATURDAY
NIGHT.
THE HIGH PRESSURE WILL LIFT INTO THE NORTHEAST ON SUNDAY, WHICH WILL
ALLOW A WARM FRONT TO BEGIN LIFTING INTO THE AREA SUNDAY NIGHT INTO
MONDAY MORNING AS AN AREA OF LOW PRESSURE MOVES INTO THE GREAT LAKES
REGION. AS THE LOW CONTINUES TO LIFT INTO SOUTHEAST CANADA ON
MONDAY, IT WILL DRAG A COLD FRONT ACROSS OUR AREA. SEVERAL SHORT
WAVES/VORTICITY IMPULSES ARE EXPECTED TO AFFECT THE AREA DURING THIS
PERIOD WHICH WILL ALLOW PERIODS OF PRECIPITATION TO OCCUR THROUGH
THE TIME FRAME. THE PRECIPITATION MAY START OUT AS EARLY AS SUNDAY
ACROSS OUR SOUTHERN AREAS AS THE FIRST OF THE VORTICITY IMPULSES
MOVES INTO THE AREA. WITH COLD AIR IN PLACE, THIS PRECIPITATION WILL
POSSIBLY START OUT AS A WINTRY MIXTURE FOR SUNDAY INTO SUNDAY NIGHT,
BEFORE POSSIBLY CHANGING TO RAIN MONDAY AS WARMER AIR MOVES IN. A
GOOD PORTION OF THE AREA COULD SEE A SNOW/SLEET ACCUMULATION BEFORE
THE CHANGE OVER TO RAIN. THERE IS ALSO THE POTENTIAL FOR A PERIOD OF
FREEZING RAIN TO OCCUR, ESPECIALLY FOR OUR NORTHERN HALF OF THE CWA.
OUR NORTHERN ZONES COULD HOLD ON THE THE WINTRY MIXTURE LONGER INTO
MONDAY MORNING AS COLD AIR COULD GET DAMMED UP BEFORE THE WARM SURGE
PUSHES THROUGH. THE PRECIPITATION SHOULD BEGIN TO DISSIPATE MONDAY
NIGHT INTO TUESDAY AS THE FRONTAL BOUNDARY PUSHES FARTHER OFFSHORE.
HOWEVER, THERE STILL WILL BE A CHANCE OF PRECIPITATION INTO TUESDAY
AS COUPLE OF MORE VORTICITY IMPULSES SLIDE ACROSS THE AREA.
A RETURN OF DRIER AND COOLER WEATHER IS CURRENTLY EXPECTED FOR
WEDNESDAY INTO THURSDAY AS THICKNESSES DROP ACROSS THE AREA HIGH
PRESSURE BEGINS TO BUILD INTO THE AREA FROM THE WEST. A WEAK CLIPPER
SYSTEM MAY SKIRT TO OUR NORTH ON WEDNESDAY, BUT IS NOT EXPECTED TO
AFFECT OUR AREA. THERE IS THE POSSIBILITY OF SOME LAKE EFFECT SNOW
SHOWERS/FLURRIES LATER IN THE WEEK, BUT WELL INCLUDE THOSE AS WE
GET CLOSER AND CONFIDENCE IS HIGHER.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
MAINLY MVFR CONDITIONS ARE EXPECTED INTO THIS AFTERNOON. IN THE
WAKE OF THE COLD FRONT PASSAGE EARLIER THIS MORNING, WINDS ACROSS
THE REGION ARE NOW MAINLY NORTH-NORTHWEST AROUND 10 KNOTS, AND
THIS TREND SHOULD CONTINUE THROUGH THE DAYTIME. SOME GUSTINESS WILL
CONTINUE AT KACY THROUGH ABOUT MIDDAY BEFORE WINDS SETTLE BACK TO
THE 10 TO 12 KNOT RANGE THERE TOO. CEILINGS ARE EXPECTED TO REMAIN
MAINLY IN THE MVFR RANGE THROUGH THIS AFTERNOON ALTHOUGH, A BRIEF
WINDOW OF LOW-END VFR CIGS MAY OCCUR FOR OUR WESTERN SITES.
MEANWHILE AT KACY, AS THE FRONT HAS JUST RECENTLY PASSED THROUGH
AT LATE MORNING, WE EXPECT IMPROVEMENT FROM IFR CIGS TO MVFR
CONDITIONS THIS AFTERNOON. ALSO ACROSS THE REGION, SOME LIGHT RAIN
WILL CONTINUE INTO THE AFTERNOON.
A STEADIER RAIN WILL ARRIVE FROM SW TO NE LATE-DAY INTO THIS
EVENING, AND CONDITIONS WILL AGAIN HEAD BACK TO IFR TONIGHT OVER
MOST OF THE AREA. RAIN WILL PROBABLY MIX WITH SLEET ACROSS
NORTHWEST LOCALES, AND WE HAVE INCLUDED A MENTION OF THIS IN THE
KABE AND KRDG TAF. WINDS WILL BE MOSTLY NRLY/NERLY OVERNIGHT.
OUTLOOK...
SATURDAY-SATURDAY NIGHT...MOSTLY VFR. GUSTY N-NW WINDS 15-20 KT
POSSIBLE.
SUNDAY-MONDAY NIGHT...IFR/MVFR PROBABLE WITH RAIN/WINTRY MIX
SUNDAY-MONDAY. POSSIBLE IMPROVEMENT MONDAY NIGHT.
TUESDAY...MOSTLY VFR...POSSIBLE MVFR EARLY. RAIN/SNOW SHOWERS
POSSIBLE. GUSTY W-NW WINDS POSSIBLE.
&&
.MARINE...
PREFRONTAL CONDITIONS ON THE WATERS ARE APPROACHING SCA CRITERIA.
SEAS AT BUOY 44009 ARE LINGERING AROUND 4 FT AND THE WIND GUSTS ARE
PICKING UP WITH SOME GUSTS AROUND 20 KTS. I WILL LEAVE THE SCA FLAG
IN PLACE...SINCE HIGHER GUSTS MAY OCCUR WITH THE ARRIVAL OF THE
COLDER AIR LATER THIS MORNING. THE FLAG IS A RATHER LOW-END EVENT AT
BEST AND COULD BE TAKEN DOWN BEFORE THE 6PM EXPIRATION.
OUTLOOK...
SATURDAY-SATURDAY NIGHT...SMALL CRAFT ADVISORY, OR NEAR ADVISORY,
CONDITIONS POSSIBLE.
SUNDAY-SUNDAY NIGHT...SUB-ADVISORY CONDITIONS POSSIBLE SUNDAY,
BEFORE A RETURN TO SMALL CRAFT ADVISORY CONDITIONS SUNDAY NIGHT.
MONDAY-TUESDAY...SMALL CRAFT ADVISORY, OR NEAR ADVISORY, CONDITIONS
POSSIBLE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST
SATURDAY FOR PAZ054-055.
NJ...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
SATURDAY FOR NJZ001.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
ANZ450>455.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...GIGI
SHORT TERM...GIGI/OHARA
LONG TERM...ROBERTSON
AVIATION...KLINE/ROBERTSON/OHARA
MARINE...ROBERTSON/OHARAHazardous weather outlook, Dec 6, 9:19 AM EST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 919 AM EST FRI DEC 6 2013 NJZ001-071430- SUSSEX- 919 AM EST FRI DEC 6 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. ANOTHER PERIOD OF A WINTRY MIX OF SNOW, SLEET, AND FREEZING RAIN IS EXPECTED TO START SUNDAY AND CONTINUE INTO MONDAY MORNING BEFORE CHANGING OVER TO ALL RAIN LATER MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-071430- CARBON-MONROE- 919 AM EST FRI DEC 6 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. ANOTHER PERIOD OF A WINTRY MIX OF SNOW, SLEET, AND FREEZING RAIN IS EXPECTED TO START SUNDAY AND CONTINUE INTO MONDAY MORNING BEFORE CHANGING OVER TO ALL RAIN LATER MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-PAZ060>062-101-103-105-071430- WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 919 AM EST FRI DEC 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR SOME FREEZING RAIN AND SLEET TOWARD NORTHWEST NEW JERSEY AND THE POCONOS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A PERIOD OF A WINTRY MIX OF SNOW, SLEET, AND FREEZING RAIN IS EXPECTED TO START SUNDAY AND CONTINUE INTO MONDAY MORNING BEFORE CHANGING OVER TO ALL RAIN LATER MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-102-104-106- 071430- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 919 AM EST FRI DEC 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WINTRY MIX OF SNOW AND SLEET IS POSSIBLE TO START SUNDAY AND CONTINUE INTO SUNDAY NIGHT BEFORE CHANGING OVER TO ALL RAIN SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-071430- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 919 AM EST FRI DEC 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 8:37 PM EST | Dense Fog Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 6 more | 7 hr |
| Dec 6, 9:17 AM EST | Winter Weather Advisory | PHI | Sussex | 18 hr |
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.